# SDR 29GA2016032900002

- Difficulty date: March 29, 2016
- Submitted: April 2, 2016
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 34,756 hours, 38,930 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES EXCESSIVE BRAKE PRESSURE AND MAKES A GRINDING NOISE INTERMITTENTLY.  BLED THE BRAKE SYSTEM IAW AMM 32-42-00-02 AND OPS CHECKED IAW AMM 32-42-40-05.  NO DEFECT NOTED.  OPS CHECK GOOD.
